Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Corrections: Order Statistics from a Class of Non-Normal Distributions

K. Subrahmaniam
Biometrika
Vol. 57, No. 1 (Apr., 1970), p. 226
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334965
Stable URL: http://www.jstor.org/stable/2334965
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
226
    226